Home>People>Faculty

WANG Zhengdong
Professor
zdwang@math.pku.edu.cn
Phone :86-10-62764114
Office :1368W

Education

Ph. D

Peking University

1989

Research Interests

Mathematical physics.  (MathSciNet)

Selected Publications

  • Liu, Dang-Zheng; Sun, Xin; Wang, Zheng-Dong Fluctuations of eigenvalues for random Toeplitz and related matrices. Electron. J. Probab. 17 (2012), no. 95, 22 pp.
  • Li, Yi-Ting; Liu, Dang-Zheng; Wang, Zheng-Dong Limit distributions of eigenvalues for random block Toeplitz and Hankel matrices. J. Theoret. Probab. 24 (2011), no. 4, 1063–1086.
  • Liu, Dang-Zheng; Wang, Zheng-Dong Limit distribution of eigenvalues for random Hankel and Toeplitz band matrices. J. Theoret. Probab. 24 (2011), no. 4, 988–1001.
  • Li, Yi-Ting; Liu, Dang-Zheng; Sun, Xin; Wang, Zheng-Dong A note on eigenvalues of random block Toeplitz matrices with slowly growing bandwidth. Statist. Probab. Lett. 81 (2011), no. 12, 2026–2029.
  • Liu, Dang-Zheng; Song, Chunwei; Wang, Zheng-Dong On explicit probability densities associated with Fuss-Catalan numbers. Proc. Amer. Math. Soc. 139 (2011), no. 10, 3735–3738.